# SDR COEA2018071306917

- Difficulty date: June 5, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 25,854 hours, 33,386 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: S57110919200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR, LT WING UPPER REMOVABLE PANEL HAS FRETTING DAMAGE AT LANDING FOR ACCESS PANEL 521DT. LEVEL 2 REPAIRED PER SRAS DO/TS-4504/08.4888 ISSUE D, DATED 7/2/2018.
